Conjugate connections and their applications on pure metallic metric geometries
Özet
Let (M, J, g) be a metallic pseudo-Riemannian manifold equipped with a metallic structure J and a pseudo-Riemannian metric g. The paper deals with interactions of Codazzi couplings formed by conjugate connections and tensor structures. The presence of Tachibana operator and Codazzi couplings presents a new characterization for locally metallic pseudo-Riemannian manifold. Also, a necessary and sufficient condition under which a non-integrable metallic pseudo-Riemannian manifold is a quasi metallic pseudo-Riemannian manifold is derived. Finally, it is introduced metallic-like pseudo-Riemannian manifolds and presented some results concerning them.
Anahtar kelimeler
Atıf için künye
Durmaz, O., & Gezer, A. (2025). Conjugate connections and their applications on pure metallic metric geometries. RICERCHE DI MATEMATICA, 74(2), 1067–1085. https://doi.org/10.1007/s11587-023-00782-0
BibTeX
@article{durmaz2025-73733,
author = {Durmaz, Olgun and Gezer, Aydın},
title = {Conjugate connections and their applications on pure metallic metric geometries},
journal = {RICERCHE DI MATEMATICA},
year = {2025},
volume = {74},
number = {2},
pages = {1067--1085},
issn = {0035-5038},
doi = {10.1007/s11587-023-00782-0},
url = {https://akademik.atauni.edu.tr/yayinlar/73733-conjugate-connections-and-their-applications-on-pure-metallic-metric-geometries}
}